MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ RESTOR SINGLEPIECE IOL; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ RESTOR SINGLEPIECE IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number SN6AD1
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Malfunction
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, it was noticed that lens was moving around and causing blurry vision.It was mentioned that consumer was going to get the implant removed.Additional information has been received and stated vision was blurred, went to see retina specialist.Lens was dislocated.Scheduled for surgery next with retina specialist.Consumer will have monofocal lens replacement.No history of head injury or eye injury.Unknown cause for dislocation.Has been told he has a very large eye.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information provided in d.4.And h.6.(fda evaluation method code b22 should be b14).Additional information provided in h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.No reason for the dislocation was provided.The reporter was the patient.The reporter indicated the lens was implanted 9 years ago.The reporter stated their vision was blurred.Retina specialist indicated the lens was dislocated.Future surgery to be scheduled.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ RESTOR SINGLEPIECE IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22150911
Report Number1119421-2025-01594
Device Sequence Number7634096
Product Code MFK
UDI-Device Identifier00380652249522
UDI-Public(01)00380652249522(17)170331(11)120416(10)12141166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model NumberSN6AD1
Device Lot Number12141166
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date08/21/2025
Date Device Manufactured04/16/2012
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown